# SDR COZA20160718079

- Difficulty date: July 12, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N733KA
- Make and model: Boeing 737-86N
- Aircraft serial: 28643
- Aircraft time: 43,383 hours, 23,349 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 1163502
- Condition: Faulty
- Location: Ram Air Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT AMBER "PACK" LIGHT ILLUMINATED ON RECALL DURING DECENT.  BITE CHECK WAS PERFORMED ON THE RIGHT PACK/ZONE TEMPERATURE CONTROLLER.  RAM AIR ACTUATOR LIGHT WAS DISPLAYED ON THE TEMPERATURE CONTROLLER.  FOLLOWING THE FIM, THE RIGHT RAM AIR DOOR ACTUATOR WAS REPLACED.  OPERATIONAL CHECK PERFORMED WITH NO PACK LIGHT DISPLAYED.
